Open Access System for Information Sharing

Login Library

 

Article
Cited 6 time in webofscience Cited 8 time in scopus
Metadata Downloads

Dynamic output-feedback H control for continuous-time singular Markovian jump systems

Title
Dynamic output-feedback H control for continuous-time singular Markovian jump systems
Authors
Park, Chan-eunKwon, Nam KyuPark, PooGyeon
POSTECH Authors
Park, Chan-eunPark, PooGyeon
Date Issued
Jul-2018
Publisher
WILEY
Abstract
This paper considers a dynamic output-feedback H control for continuous-time singular Markovian jump systems, whereas the existing research studies in literature focused on state-feedback or static output-feedback H control. While they have only provided the sufficient conditions, this paper successfully obtains the necessary and sufficient condition for the existence of the dynamic output-feedbackH control. Furthermore, this condition is expressed with linear matrix inequalities by the so-called replacement technique. Two numerical examples show the validity of the resulting control.
URI
http://oasis.postech.ac.kr/handle/2014.oak/94685
DOI
10.1002/rnc.4093
ISSN
1049-8923
Article Type
Article
Citation
INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL, vol. 28, no. 11, page. 3521 - 3531, 2018-07
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

박부견PARK, POOGYEON
Dept of Electrical Enginrg
Read more

Views & Downloads

Browse